# SDR UALA2009042901250

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 69,860 hours, 11,345 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R GEN TRIPPED OFF LINE.  FLIGHT DIVERTED.  FOUND RT ENG IDG FEEDER CABLE SHORTED TO ADJACENT BRACKET.  ALSO FOUND CHAFING AT CLAMP.  WILL REQUIRE REPLACEMENT OF FEEDER CABLE.  INTERIM RPR WITH SPLICE & NEW SECTION OF CABLE, RAN RT ENG PER JRH OKAY.  THE PINS ON THE FWD UPPER IDG CONNECTOR NEED REPLACEMENT BASED ON REPORT OF CORROSION.  REPLACED WITH PERMANENT CABLE & SPLICE.  RAN ENG PER JRH, OPS CHECKED OK.  IDG FWD UPPER CONNECTOR INSPECTED OK.  DISCUSSED & CONCURRED WITH SAMC.  ACCMP'D NON-ETOPS VERIFICATION FLIGHT.  ACFT RETURNED TO SVC.
